# SDR 07FDEA02661

- Difficulty date: July 29, 2007
- Submitted: July 30, 2007
- Operation: Air carrier
- Aircraft: N667FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 771
- Aircraft time: 16,847 hours, 9,109 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Panel
- Condition: Misaligned
- Location: Pax Door
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FL 390 LEFT MAIN CABIN DOOR ALARM AND LIGHT FLASHING, ADV BY JUMPSEAT, RT INDICATOR BETWEEN LOCK AND UNLOCK.  DOOR ALARM OFF IN DESCENT BELOW FL  200/PRESSURE DIF.6.7 CABIN AT 3300' NO ECAM INDICATIONS FOR THE LEFT CABIN UNLOCKED.  FOUND COVER PANEL OF DOOR (INTERIOR) MISALIGNED CAUSING HANDLE NOT TO ENGAGE PROPERLY, REALIGNED AND SECURED DOOR PANELS PER SMP 20-00, DOOR OPS CKS NORMAL AT THIS TIME.
